# SDR DLM88100284

- Difficulty date: February 7, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 54,952 hours, 41,812 cycles
- Engine: Pwa JT8D219
- Engine time: 50,130 hours, 38,112 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Stuck
- Location: Engine Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

2H EPR STUCK AT APPROX 1.5 ON T/O ROLL- RTO AT 30 KTS.  FLIGHT CREW PLACARD INSTALLED IAW MEL 77-00-01A.
